CSpace

Browse/Search Results:  1-10 of 36 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:37/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
Observers and Disturbance Rejection Control for a Heat Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 11, 页码: 4957-4964
Authors:  Feng, Hongyinping;  Xu, Cheng-Zhong;  Yao, Peng-Fei
Favorite  |  View/Download:36/0  |  Submit date:2021/01/14
Mathematical model  Observers  Heating systems  Uncertainty  Feedback control  Closed loop systems  Disturbance rejection control  heat equation  nonlinear boundary condition  observer  stabilization  
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:45/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
The Time-Dependent Von Karman Shell Equation as a Limit of Three-Dimensional Nonlinear Elasticity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:42/0  |  Submit date:2020/09/23
Nonlinear elasticity  thin shell  time-dependent von Karman equations  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:30/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
ENERGY DECAY AND GLOBAL SMOOTH SOLUTIONS FOR A FREE BOUNDARY FLUID-NONLINEAR ELASTIC STRUCTURE INTERFACE MODEL WITH BOUNDARY DISSIPATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1555-1593
Authors:  Qin, Yizhao;  Guo, Yuxia;  Yao, Peng-Fei
Favorite  |  View/Download:43/0  |  Submit date:2020/05/24
Fluid-structure interaction  nonlinear elastodynamic systems  boundary dissipation  Navier-Stokes equations  energy decay  global well-posedness  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method